# SDR R61A20090042

- Difficulty date: July 18, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 13,978 hours, 10,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0039
- Condition: No Test
- Location: R2 Door
- Part time: 1,167 hours, 819 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE DEPLOYED (DEFLATED AND STOWED IN FWD CARGO COMPARTMENT).  A/C RECEIVED FERRY PERMIT TO PHL TO CHANGE THE SLIDE.  PHL MTX REMOVED AND REPLACED THE R2 EMERGENCY EVACUATION SLIDE PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
